Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Purely transcendental subfields of $ k(x\sb{1},\cdots,x\sb{n})$


Authors: A. Evyatar and A. Zaks
Journal: Proc. Amer. Math. Soc. 22 (1969), 582-586
MSC: Primary 13.93; Secondary 14.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0242811-4
MathSciNet review: 0242811
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.93, 14.00

Retrieve articles in all journals with MSC: 13.93, 14.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242811-4
Article copyright: © Copyright 1969 American Mathematical Society